Commentarii Mathematici Helvetici


Previous issue  | Next issue  | Most recent Issue | All Issues | CMH summary
Volume 88, Issue 2, 2013
Metadata
 

Topology of hypersurface singularities with 3-dimensional critical set
Javier Fernández de Bobadilla and Miguel Marco-Buzunáriz
pp. 253–304
Abstract | Full-Text PDF (463 KB) | Metadata

Degenerate singularities of one dimensional foliations
Viviana Ferrer and Israel Vainsencher
pp. 305–321
Abstract | Full-Text PDF (235 KB) | Metadata

Detecting linear dependence on an abelian variety via reduction maps
Peter Jossen
pp. 323–352
Abstract | Full-Text PDF (292 KB) | Metadata

A construction of hyperbolic Coxeter groups
Damian Osajda
pp. 353–367
Abstract | Full-Text PDF (179 KB) | Metadata

Equivariant CW-complexes and the orbit category
Ian Hambleton, Semra Pamuk and Ergün Yalçın
pp. 369–425
Abstract | Full-Text PDF (454 KB) | Metadata

Vertices of closed curves in Riemannian surfaces
Mohammad Ghomi
pp. 427–448
Abstract | Full-Text PDF (764 KB) | Metadata

Remarks on the Lefschetz standard conjecture and hyperkähler varieties
François Charles
pp. 449–468
Abstract | Full-Text PDF (206 KB) | Metadata

Hypersurfaces with degenerate duals and the Geometric Complexity Theory Program
Joseph M. Landsberg, Laurent Manivel and Nicolas Ressayre
pp. 469–484
Abstract | Full-Text PDF (201 KB) | Metadata

Grids with dense values
Uri Shapira
pp. 485–506
Abstract | Full-Text PDF (251 KB) | Metadata